Relationships between Alexandrov (fuzzy) topologies and upper approximation operators

Yong Chan Kim

Abstract


In this paper, we investigate the properties of Alexandrov (fuzzy) topologies, fuzzy preorders and upper approximation operators in complete residuated lattices. Moreover, we investigate the relations among Alexandrov (fuzzy) topologies, fuzzy preorders and upper approximation operators. We give their examples.

Full Text: PDF

How to Cite this Article:

Yong Chan Kim, Relationships between Alexandrov (fuzzy) topologies and upper approximation operators, J. Math. Comput. Sci., 4 (2014), 558-573

Copyright © 2014 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS